A 20-year-old female asked:
Disclaimer

would 2 pills of tylenol, (acetaminophen) 1 tramadol, 2 advil, 1 oxycodone, 4 benadryl, 3 midnite sleep aid and 2 melatonin be bad or just put me to sleep for awhile?

5 doctor answers
Dr. Bennett Machanic
52 years experience Neurology
GET HELP: Are you serious? Or are you depressed, frustrated, or exhausted? Your plan of action will likely hurt your liver and likely provide an additive sedative effect, but may actually activate seizure activity. Rather than designing your own sleep cocktail, would strongly urge discussion with your doctor, and even get an overnight sleep study. Do NOT mix all this stuff, risk is sky high!!!
Answered on Oct 31, 2017
Dr. Heidi Fowler
25 years experience Psychiatry
Holy Cow !: Are you trying to tranquilize a horse? That is way too much stuff to put into your system. Please be safe.
Answered on Aug 2, 2014
Dr. Leland Berkwits
37 years experience Pain Management
Bad cocktail: This sounds like a really bad mixture of medications. The point is that you want to be able to wake up after you go to sleep - this cocktail may be dangerous. It is best to see your doctor for guidance as to what medications may work for you - and discuss why you are having trouble sleeping.
Answered on Aug 2, 2014
Dr. Felecia Sumner
10 years experience Family Medicine
YES - DANGEROUS!: This is way too much medication to take all at once, and could put you in grave danger - including potential liver/kidney damage, or worse - death. If you are having trouble sleeping, then talk to your doctor about this, and they can work on establishing an effective treatment plan. Work on your stress factors. Eliminate caffeinated beverages before bed. Best wishes.
Answered on Oct 31, 2017
1
1 thank
Dr. Oscar Novick
58 years experience Pediatrics
Sleep: Your sleep might become permanent will all that medication. See a sleep specialist if you are having difficulty falling asleep
Answered on Oct 31, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 51-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Benadryl (diphenhydramine): Safe if prescribed by same doctor.
A member asked:
Dr. Randi Leggett
40 years experience Internal Medicine
Insomnia : Insomnia isn't much fun. So first things first- no naps, no late night eating or water drinking to wake you up to urinate and give you heartburn. Exe ... Read More
4
4 thanks
A 38-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Pain, pain, pain: There are no bad interactions between these drugs - but - that's still a lot of pain medication to need. Whatever caused your pain might be responsibl ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Anthony Fritz
33 years experience Internal Medicine
Possibly: If the tramadol was prescribed for you then you can take tramadol as well

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month